# SDR UALA2009070201909

- Difficulty date: July 1, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 34,752 hours, 9,243 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 18550000
- Condition: Weak
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  HANGS BETWEEN 25 AND 35 PERCENT RPM AND SHUTS DOWN WITH FAULT LIGHT ON.  CREW COMMENTS:  STARTED ON SECOND ATTEMPT.  NOTED APU BAT TOOK EXCESSIVELY LONG TO FULLY RECHARGE AFTER START AND BAT DRAWS DOWN TO 14V DURING CRANK.  BAT WEAK AND NEEDS REPLACED.  REPLACED BATTERY.  APU CRANK VOLTAGE CHECKS GOOD AND APU ACCELL AND START CHECKS GOOD.
